RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Tr. Semim. im. I. G. Petrovskogo:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Semim. im. I. G. Petrovskogo, 2016, Issue 31, Pages 110–133 (Mi tsp92)  

This article is cited in 2 scientific papers (total in 2 papers)

Behavior of stabilizing solutions of the Riccati equation

V. V. Palin, E. V. Radkevich


Abstract: Sufficient conditions are found for the existence of stabilizing solutions of the Riccati differential equation $y'=(y-y_1(x))(y-y_2(x))$ with given $y_1(x)$ and $y_2(x)$. For various types of stabilizing solutions, the number of points of extremum is examined.

Full text: PDF file (217 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2018, 234:4, 455–469

Document Type: Article
UDC: 517+517.9

Citation: V. V. Palin, E. V. Radkevich, “Behavior of stabilizing solutions of the Riccati equation”, Tr. Semim. im. I. G. Petrovskogo, 31, 2016, 110–133; J. Math. Sci. (N. Y.), 234:4 (2018), 455–469

Citation in format AMSBIB
\Bibitem{PalRad16}
\by V.~V.~Palin, E.~V.~Radkevich
\paper Behavior of stabilizing solutions of the Riccati equation
\serial Tr. Semim. im. I. G. Petrovskogo
\yr 2016
\vol 31
\pages 110--133
\mathnet{http://mi.mathnet.ru/tsp92}
\transl
\jour J. Math. Sci. (N. Y.)
\yr 2018
\vol 234
\issue 4
\pages 455--469
\crossref{https://doi.org/10.1007/s10958-018-4022-7}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85052700468}


Linking options:
  • http://mi.mathnet.ru/eng/tsp92
  • http://mi.mathnet.ru/eng/tsp/v31/p110

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Palin, “Two-Dimensional Shock Waves for a Model Problem”, Math. Notes, 103:6 (2018), 936–942  mathnet  crossref  crossref  isi  elib
    2. V. S. Samovol, “O razlozheniyakh reshenii uravneniya Rikkati v skhodyaschiesya ryady”, Matem. zametki, 105:4 (2019), 603–615  mathnet  crossref  elib
  • Number of views:
    This page:61
    Full text:16
    References:7

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019